Related Questions

Is itchy skin a withdrawal symptom of Olanzapine? If so how long will it last?

Itch and Olanzapine. Abrupt discontinuation of a medication such as Olanzapine and other psychoactive medications can result in acute rebound symptoms, such as mood changes, agitation, restlessness and anxiety. Duration can vary. You mention only itchy skin. Are you experiencing any other symptoms? Itching can be a sign of resultant anxiety and discomfort from stopping medication. Discuss further with your doctor. Read more...

Is dry itchy skin a symptom of hiv?

Good Question. "dry skin affects up to half of adults with hiv". That's the problem with the internet and statistics. It does not mean that 1/2 of all people with dry skin have hiv. It means 1/2 of all people with HIV have dry skin. Are you in a high risk group to get hiv. Talk to your doctor. If not. Its dry skin. Read more...

Is itchy skin a flu symptom?

Generally not. This is one of those symptoms which can have numerous causes and is impossible to diagnose accurately without a full picture of whatever else is going on. But this does not usually point to influenza. Read more...

28/f, itchy skin all over body, no rash. Scared it could be lymphoma. Read its a common symptom. No dry skin, not allergic reaction. No other problems?

Get checked by Docto. Itching is common among normal healthy people. Most often it is due to dry skin which is very common in colder winter months(home heat make sit much worse). It is not a common symptom or lymphoma. So you can get that out of your mind. Use some oily lotions daily and it should settle down. If it gets worse/persists despite well oiled skin, then get a medical check up from your doctor. Read more...